Doctor insights on:
Lugols Solution Uses
Probably: If you are using a solution on externally worn eyeglasses, and it seems effective, it should have no effect on your health and hopefully it is not a corrosive solution which will damage your glasses. There is generally no expiration date on cleaners used in the house unless they are for medical purposes. ...Read more
Sterile saline: There should be no issues with a sterile saline eyewash. ...Read more
No: You need to go buy some solution. Do not use anything not designed for contact lenses. ...Read more
Generally: This material is similar to the IV solution we use in hospitals.It is safe but silly to use in adults who can use 1/2 sterngth Gateraid for a similar effect.Like any product it can be used inappropriately.No person at any age should go on this product exclusively .It is not a substitute for oral nutrition and can be given in excess at any age causing problems from excess intake. ...Read more
Yes: Retrieve the lens and clean it thorougly and unless there was significant contamination in the spot of the sink where the lens fell. Otherwise you should do fine and can wear the lens after cleaning and rinsing. ...Read more
Dr Mark I am 34 years & unsatisfied about my face look , does botox is a favorable solution to use in my stage or not?
I hate ehrs. Now they just use up my time to type their notes while I sit there and get charged. Is there any solution?
Experience: Ehr's were promoted under a false premise that they might improve medical care - but this was not subjected to clinical trials. Most ehr's are modified business programs, which require precision input to the computer taking time away from the patient. No study has proven their advantages except in billing efficiency and doctor monitoring. Improvements may come, but for now they are unproven. ...Read more
I use get get itching in my body after 4-5 days and i usually have livocitragen in such a case and it is normal. What is the solution.
Recurrent itching: If u r using all those topical steroid creams, they may be causing the itching: overuse can cause steroid acne; treatment is to stop their use. Levocetirizine is a non-sedating anti-histamine used to calm itching, inflammation. If itching was problem b4 using steroids, see dermatologist or allergist to determine cause & get treatment options. ...Read more
Use to be social guy. Now anti social and lots of work. Leads to anxiety. Psych gave meds. Not into meds for psych issues. Other solutions to improve?
Not meds alone: Medications alone will not solve this problem, yet your psychiatrist may have been trying to ease your way into working on this. You can also benefit from talk therapy with a psychologist/other psychotherapist to explore & deal with your anxieties and other possible issues. Working with such a therapist will allow you to develop specific ways of improving your situation. Good luck! ...Read moreSee 2 more doctor answers